Resultats globals: 7 registres trobats en 0.02 segons.
Articles, 7 registres trobats
Articles 7 registres trobats  
1.
20 p, 155.5 KB Some remarks about metric spaces, spherical mappings, functions and their derivatives / Semmes, Stephen
1996 - 10.5565/PUBLMAT_40296_12
Publicacions Matemàtiques, Vol. 40, Núm. 2 (1996) , p. 411-430  
2.
13 p, 367.2 KB Harmonic analysis and the geometry of subsets of RN / David, Guy ; Semmes, Stephen
1991 - 10.5565/PUBLMAT_35191_10
Publicacions Matemàtiques, V. 35 n. 1 (1991) p. 237-249  
3.
49 p, 287.2 KB Happy fractals and some aspects of analysis on metric spaces / Semmes, Stephen
There has been a lot of interest and activity along the general lines of «analysis on metric spaces» recently, as in [2], [3], [26], [40], [41], [46], [48], [49], [51], [82], [83], [89], for instance. [...]
2003 - 10.5565/PUBLMAT_47203_01
Publicacions matematiques, V. 47 N. 2 (2003) , p. 261-309  
4.
69 p, 366.4 KB Real analysis, quantitative topology, and geometric complexity / Semmes, Stephen
In this paper, we give an overview of some topics involving behavior of homeomorphisms and ways in which real analysis can arise in geometric settings.
2001 - 10.5565/PUBLMAT_45201_01
Publicacions matematiques, V. 45 N. 2 (2001) , p. 265-333  
5.
65 p, 334.2 KB Some topics concerning homeomorphic parameterizations / Semmes, Stephen
In this survey, we consider several questions pertaining to homeomorphisms, including criteria for their existence in certain circumstances, and obstructions to their existence.
2001 - 10.5565/PUBLMAT_45101_01
Publicacions matematiques, V. 45 N. 1 (2001) , p. 3-67  
6.
49 p, 306.8 KB Regular mappings between dimensions / David, G. ; Semmes, S.
The notions of Lipschitz and bilipschitz mappings provide classes of mappings connected to the geometry of metric spaces in certain ways. A notion between these two is given by "regular mappings" (reviewed in Section 1), in which some non-bilipschitz behavior is allowed, but with limitations on this, and in a quantitative way. [...]
2000 - 10.5565/PUBLMAT_44200_02
Publicacions matematiques, V. 44 N. 2 (2000) , p. 369-417  
7.
83 p, 417.6 KB Bilipschitz embeddings of metric spaces into Euclidean spaces / Semmes, S.
When does a metric space admit a bilipschitz embedding into some finite-dimensional Euclidean space? There does not seem to be a simple answer to this question. Results of Assouad [A1], [A2], [A3] do provide a simple answer if one permits some small («snowflake») deformations of the metric, but unfortunately these deformations immediately disrupt some basic aspects of geometry and analysis, like rectifiability, differentiability, and curves of finite length. [...]
1999 - 10.5565/PUBLMAT_43299_06
Publicacions matematiques, V. 43 N. 2 (1999) , p. 571-653  

Vegeu també: autors amb noms similars
5 Semmes, Stephen
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.